# SDR UIEA2017080401415

- Difficulty date: August 4, 2017
- Submitted: August 7, 2017
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 80,839 hours, 18,527 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Extractor
- Part number: 1942784
- Part serial: 93393
- Condition: Failed
- Location: Rt A/C Pack
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT PACK INOPERATIVE.  REMOVED AND REPLACED THE RT PACK WATER EXTRACTOR IAW AMM 21-51-01, OPS TESTED NORMAL.
